# SDR CA000829013

- Difficulty date: August 17, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Bulged
- Location: Mlg
- Part time: 115 cycles
- Component: Wheel Assembly, 6008512315R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE HAS BULGES ON RADIUS OF TIRE. THE TREAD IS DELAMINATING AND LETTING AIR COLLECT BETWEEN LAYERS CAUSING BULGES AND SOFT SPOTS.
